# SDR SWAA2025090807558

- Difficulty date: August 23, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 27,392 hours, 13,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR L1 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED L1 DOOR ASSIST HANDLE IAW AMM SUBTASK 52-11-31-020-011.
